... to purchase more , this started out as a elbow problem and when a took the drug allowed me to continue my job in the oil field . now it has become a full blown addiction and i can tell im short on my dose , my eyes will water and i begin to feel unwell. i was not smart and took more than the daily recommended dose. i currently take aprox 12 -50mg a day . i would like some feedback on tapering versus cold turkey and i am afraid i might end up in the hospital if i dont taper . i have been on tramadol since jan 09. please help, i am already starting to have panic attacks pondering what to do , i want to get away from this crap , i hate having something have control over me to this point, and it has become to expensive a habit to keep up.thanks for your support and help, this is a very lonely feeling.
I am very scared and nervous , as I am about to begin tapering I have 60 pills left and do not plan?
- 11 Nov 2009 by garyfreeman
- 12 November 2009
I just wanted to say you are not alone at all. I have read that tramadol is not narcotic, but, have also read that some feel withdrawal when they quit. Can you talk to the doctor to see if he/she will help you taper it down. There is a formula called the Thomas recipe that you can check here on this site and call around to the health food stores to see if they have it in a kit, or available speparately. It is several over the counter meds and some supplements that treat the various symptoms of withdrawal. See if you can find a therapist who specializes in addiction and they will have a plan to help you. Therapy will also make you feel better about quitting and not feel so guilty and scared. All of us who got over dependent on pain meds feel guilty and scared and when you decide to quit, that is a good thing and you should be proud. Even AA or NA can help you by providing support. I'll say a Prayer for strength for you. Don't be afraid to ask someone for help, most people want to help others,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Dec 2010 • 1 answer
Posted 27 Oct 2015 • 1 answer
Posted 11 Aug 2016 • 1 answer
Posted 15 May 2017 • 1 answer
Posted 18 Mar 2018 • 0 answers